Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

What can I do for high uric acid ?

uric acid level is 8.8 please suggest cause and things to do
Asked On : Tue, 26 Jul 2011
Answers:  2 Views:  1176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query.
Your uric acid score is high and its need both diet modification and drugs treatment. For dietary modification .Avoid or reduce intake of meat; beef; tomato; brinjal and all kind of protein type of food and by the side you have to start tablet Zyloric. The doses bases on your orthopedics opinion.
Wish you a speedy recovery.

Best Wishes,
Dr Sourav Ganguly
Answered: Sat, 29 Sep 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
It seems that you are having Gout.
It is due to high uric acid level in the blood.You might have pain in multiple joints of the body.
You have to take Zyloric medicine.
Consult physician and get investigated and go for treatment.
Ok and bye.
Answered: Tue, 26 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor